Hiroshima Mathematical Journal

A remark on the global asymptotic stability of a dynamical system modeling two species competition

Sze-Bi Hsu, Paul Waltman, and Sean F. Ellermeyer

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 24, Number 2 (1994), 435-445.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206128034

Digital Object Identifier
doi:10.32917/hmj/1206128034

Mathematical Reviews number (MathSciNet)
MR1284385

Zentralblatt MATH identifier
0806.92016

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35B35: Stability 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47N20: Applications to differential and integral equations 58F10 92D25: Population dynamics (general)

Citation

Hsu, Sze-Bi; Waltman, Paul; Ellermeyer, Sean F. A remark on the global asymptotic stability of a dynamical system modeling two species competition. Hiroshima Math. J. 24 (1994), no. 2, 435--445. doi:10.32917/hmj/1206128034. https://projecteuclid.org/euclid.hmj/1206128034


Export citation

References

  • [1] E. N. Dancer, On the existence and uniqueness of positive solutions for competing species models with diffusion, Tran. A.M.S., 36 (1991), 829-859.
  • [2] S. Ellermeyer, Competition in the chemostat: global asymptotic behavior of a model with delayed response in growth, SIAM J. Applied Math, to appear
  • [3] J. Hale, Asymptotic Behavior of Dissipative System, American Mathematical Society, Providence, 1988.
  • [4] J. Hale, Theory of Functional Differential Equation, Springer-Verlag, Berlin, 1977.
  • [5] M. W. Hirsch, The dynamical system approach to differential equations, Bull. A.M.S., 11 (1984), 1-64.
  • [6] S. B. Hsu and P. Waltman, On a system of reaction-diffusion equations arising from competition in an unstirred chemostat, SIAM J. Applied Math, 53 (1993), 1026-1044.
  • [7] H. Matano, Strong comparison principle in nonlinear parabolic equations, Nonlinear Parabolic Equations: Qualitative Properties of Solutions (Boccardo, L.; Tesei, A; eds), p. 148-155 Pitman Reseach Notes in Mathematics 149, 1987.
  • [8] H. Smith, Monotone semiflows generated by functional differential equations, J. Diff. Eqns., 66 (1987), 420-442.
  • [9] H. Smith and H. Thieme, Strongly order preserving semi-flows generated by functional differential equations, J. Diff. Eqns., 93 (1991), 332-363.
  • [10] H. R. Thieme, Convergence results and a Poincare Bendixon trichotomy for asymptotically autonomous differential equations, J. Math. Biology, 30 (1992), 755-763.